# SDR ASOA2015091513832

- Difficulty date: September 15, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 30,114 hours, 21,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL SEGMENT BS 785-860 HAS CORROSION IN SEVERAL AREAS.  CORRODED BEYOND LIMITS IAW SRM 53-41-49-101-001-A01.  R & R THE SEAT TRACK IAW AMM 53-00-49-000-801-A03 & AMM 53-00-49-400-801-A03.
